# SDR 08FDEA02444

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 33,089 hours, 14,491 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A54610926000
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON TO ENGINE AFT ATTACHMENT BEAM CORROSION ON MATING FACE.  CLEAN THE BEAM CAREFULLY PER AMM 12-21-12.  PERFORMED DVI FOR CORROSION (FOUND CORROSION).  REMOVED CORROSION USING ABRASION BY HAND AS PER SRM 51-74-10,PARAGRAPH 7.B.  MEASURED THE REWORKED AREA AND THE REMOVAL THICKNESS OF MATERIAL.  PERFORMED MANTENANCE ACTIONS IAW EA 6-5450-117357.
